# SDR DALA2023102408735

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 86,836 hours, 11,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 EMER EXIT LIGHTS IN CABIN STAYED ON REGARDLESS OF COCKPIT SW POSITION. CORRECTIVE ACTION: PERFORMED RESET OF CIDS 1 + 2, LGCIU 1 + 2. OPERATIONAL CHECK PERFORMED. (4357514)
